# SDR UALA2008112406614

- Difficulty date: November 18, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK BS 1681.8 AT RBL 42" AND RBL 52"  HAS CORROSION DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED PREVIOUSLY INSTALLED REPAIR DOUBLER-TRIPLER.  FABRICATED A NEW REPAIR DOUBLER.
